# SDR SWAA2013110421854

- Difficulty date: October 26, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 56,788 hours, 45,900 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546547320
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD FWD SIDE CRACKED AT BS 727, STRINGER 27R.  REPAIRED BULKHEAD IAW EA.
